# SDR YENA200641

- Difficulty date: April 29, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 3,868 hours, 1,315 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT CREW REPORTS SMOKE ODOR FROM ELT.  VISUALLY INSPECTED ELT IAW AMM 25-60-00 (D) ELT INTACT AND OK FOR SERVICE.  NO -SMOKE- ODOR NOTED.
